The distributions of parthenogenetic ascid mites (Acari: Parasitiformes) do not support the biotic uncertainty hypothesis

Walter D.E. and Lindquist E.E. (1995) The distributions of parthenogenetic ascid mites (Acari: Parasitiformes) do not support the biotic uncertainty hypothesis. , 19 8: 423-442. doi:10.1007/BF00048262


Author Walter D.E.
Lindquist E.E.
Title The distributions of parthenogenetic ascid mites (Acari: Parasitiformes) do not support the biotic uncertainty hypothesis
ISSN 0168-8162
Publication date 1995-05-01
Sub-type Article (original research)
DOI 10.1007/BF00048262
Open Access Status Not yet assessed
Volume 19
Issue 8
Start page 423
End page 442
Total pages 20
Publisher Kluwer Academic Publishers
Keyword Asexual
biotic uncertainty hypothesis
competition
dispersal
general purpose genotype hypothesis
parthenogenesis
predation
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 30 May 2017, 00:04:29 EST by System User